# SDR P5CA2011082000458

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 47,111 hours, 7,689 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, BURNING SMELL REPORTED BY FLIGHT CREW.  FOUND EQUIPMENT EXHAUST FAN HOT AND SMELLING BURNT.  INSPECTED FAN WITH NO FINDINGS.  DEACTIVATED EXHAUST FAN AND DEFERRED ITEM WITH MEL 21-58-4.
